# SDR ASAA12511399

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,552 hours, 5,402 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8603
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 4,629 hours, 1,914 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED MESSAGE DISPLAYED ON PFD. ACFT GROUNDED.  PERFORMED WEATHER RADAR BITE PROCEEDURE IAW FIM 34-43 TASK 801 AND WEATHER RADAR OPS TEST IAW AMM 34-43-00-710-802-001.  UNABLE TO VERIFY. NO FAULTS.  REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-41-000-801. PERFORMED WEATHER RADAR SYS OPS TEST IAW AMM 34-43-00-710-802-001. OPS TESTED GOOD AND WEATHER RADAR BITE IAW FIM 34-43 TASK 801.
